MathSciNet Relay Station
MathSciNet bibliographic data
MR1037110 58F05 (58F27 70H05)
Pöschel, Jürgen Small divisors with spatial structure in infinite-dimensional Hamiltonian systems. Comm. Math. Phys. 127 (1990), no. 2, 351–393.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement